# SDR C2XA09TY173A

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,860 hours, 22,940 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 145249874055
- Part serial: 171896
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HORZ STAB HINGE PINS PITTED AND HAVE CORROSION.  REPLACED HINGE PINS.
